Author(s): C. Jaya Subba Reddy, M. Ramakrishna Naik

Email(s): cjsreddysvu@gmail.com , ramsanthu950@gmail.com

DOI: 10.5958/0974-360X.2016.00291.2   

Address: Dr. C. Jaya Subba Reddy, M. Ramakrishna Naik
Department of Mathematics, S.V. University, Tirupati – 517502, Andhra Pradesh, India.
*Corresponding Author

Published In:   Volume - 9,      Issue - 9,     Year - 2016


ABSTRACT:
Let R be a 2, 3-torsion free prime ring. Let D:(.,.):R×R?Rand dbe a symmetric reverse bi-derivation and the trace of D respectively.If d is commuting orcentralizing on R.Then D=0.LetD_1:(.,.):R×R?R,? D?_2:(.,.):R×R?R aresymmetric reverse bi-derivations and B(.,.):R×R?R be a symmetric bi-additive mapping. If D_1 (d_2 (x),x)=0 and d_1 (d_2 (x) )=f(x), for all x?R, where d_1,? d?_2and f are the traces ofD_1,? D?_2 and B. In this case either D_1=0or D_2=0.


Cite this article:
C. Jaya Subba Reddy, M. Ramakrishna Naik. Symmetric Reverse Bi-Derivations on Prime Rings. Research J. Pharm. and Tech 2016; 9(9):1496-1500. doi: 10.5958/0974-360X.2016.00291.2

Cite(Electronic):
C. Jaya Subba Reddy, M. Ramakrishna Naik. Symmetric Reverse Bi-Derivations on Prime Rings. Research J. Pharm. and Tech 2016; 9(9):1496-1500. doi: 10.5958/0974-360X.2016.00291.2   Available on: https://rjptonline.org/AbstractView.aspx?PID=2016-9-9-54


Recomonded Articles:

Research Journal of Pharmacy and Technology (RJPT) is an international, peer-reviewed, multidisciplinary journal.... Read more >>>

RNI: CHHENG00387/33/1/2008-TC                     
DOI: 10.5958/0974-360X 

0.38
2018CiteScore
 
56th percentile
Powered by  Scopus


SCImago Journal & Country Rank


Recent Articles




Tags


Not Available